# SDR 07FDEA03716

- Difficulty date: August 24, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-322
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278423200
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK AT Y 1390 WITH CORROSION OUT OF SRM ALLOWABLE VALUES NEXT TO FR68.  SEAT TRACK REPAIRED IAW SRM 53-16-10, FIG 202.
